This is the last big treatment I’m supposed to have I thought I’d walk you through what my days are like. The day of the treatment it’s pretty simple you go you sit and wait all day for the IVs (poison) to run through you then you go home. A few days pass before it really starts to affect me then after two days you start feeling tired really, tired. I can’t even get off the couch for a few days. Any thing I attempt to do takes all of my strengths and lands me back on the couch.
There is such an awful taste in my mouth. There is no way to describe it except that it’s just always so salty. 24/7. Even when I wake in the middle of the night. So no matter what I try eat or drink the taste of salt is there and everything taste horrible even water. I don’t want to eat or drink anything . My tongue and lips starts to feel numb and my throat starts to hurt. Then my hands start to burn and boy does that hurt. They turn red and raw especially in between my fingers and within a few days they’ll start to blister and peel. Then the stomach cramps come – I feel like I’m being cooked from the inside out, day and night there’s a burning sensation. I pray that I could sleep because that’s the only time I don’t feel the pain. But I don’t.
Headache and constipation followed by diarrhea. My nose starts to run constantly which causes me to wipe it and then that starts to blister and peel. My back starts to spasm no matter what position I try. Nausea sets in and I just feel horrible. Not one part of my body feels good. Not one! With each treatment it seems the symptoms are magnified. It’s been 1 week since my treatment and still no relief.
My hands still burn. My heart ❤️ even aches for the days when I’ll feel relief. I know the light is there somewhere at the end of the tunnel, I just can’t see any sign of it. Today is day 11 post chemo and I still feel bad. Tip of my tongue is numb, still feel a humming in my head, and hands still hurt. Almost there! I give all I have to keep the faith. Keep the faith and pray. 🙏 And never give up. Ever.